# SDR SIMA20140317001

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,894 hours, 31,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN.  CLEANED & LUBRICATED MAIN DOOR FRAME ROLLERS IAW EMB MM 53-21-02.  OPERATIONS CHECK OF DOOR OK IAW MM 56-10-01.
